# SDR IPXA10659810

- Difficulty date: May 4, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T1929U10
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK WAS FOUND AT BS 955 BULKHEAD TEE FITTING LOWER BOLT HOLE OTBD SURFACE RUNNING 7 O'CLOCK WITH .0652" DEPTH APPROX  BS 955 REAR SPAR BULKHEAD SIDE FITTING AREA TEE FITTING REPLACED IAW SRM 51-10-02, REV 46. AND INSTALLED IAW UPS EO B767-5350-17922, APPENDIX D.
